The Weighted Mean Operator on l2 with the Weight Sequence w n=n1 is Hyponormal

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 44, (2014), Pages 103-106


H. C. Rhaly Jr.

1081 Buckley Drive,

Jackson, MS 39206, U.S.A.

mailto:rhaly@member.ams.org

B. E. Rhoades

Indiana University,

Department of Mathematics,

Bloomington, IN 47405, U.S.A.

mailto:rhoades@indiana.edu




Abstract Posinormality is used to demonstrate that the weighted mean matrix whose weight sequence is the sequence of positive integers is a hyponormal operator on l2.

Keywords Posinormal operator, hyponormal operator, factorable matrix, weighted mean matrix.

Classification (MSC2000) Primary 47B99.

Full text

Full paper

Personal tools